# SDR CA040923007

- Difficulty date: September 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Brace
- Part number: B273201201
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH,  SELECTED GEAR DOWN. NOSE GEAR DOORS DID NOT OPEN AND THE NOSE GEAR RED LIGHT REMAINED ILLUMINATED WITH THE NOSE GEAR GREEN LIGHT OUT. EXECUTED A MISSED APPROACH AND THE GEAR RETRACTED NORMALLY. RESELECTED GEAR DOWN AND GEAR EXTENDED NORMALLY AND LANDED UNEVENTFULLY. AIRCRAFT WAS GROUNDED UNTIL A NLG INSPECTION AND GEAR SWINGS COULD BE ACCOMPLISHED. THE NLG INSPECTION FOUND THE NLG DRAG BRACE KNUCKLE HAD VERY LITTLE LUBRICANT. NLG DRAG BRACE KNUCKLE LUBRICATED AND NUMEROUS GEAR SWINGS ACCOMPLISHED, NLG SYSTEM COULD NOT BE FAULTED.  AIRCRAFT RETURNED TO SERVICE.
